# SDR COM60391

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplocks
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE MLG WOULD NOT FULLY RETRACT.  GEAR DISAGREE MESSAGE ON EICAS.  CLEANED ICE AND GRIT FROM UPLOCKS.  GEAR RETRACT CHECK NORMAL.
